Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diarrhea, dizziness, high blood pressure - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   Hello
Doctor :  
How can I help you?
User :   Well in these few days I havent been feeling verry well
Doctor :  
Okay
User :   that would include diarea duzzines, and verry heavy sleepenes
User :   i cheaked my blood predure and Yesterday it was verry hight
User :   but todays it Normal
Doctor :  
OK
User :   I feel tyred all the time
Doctor :  
OK
User :   my eyes are heavy wanting to close
Doctor :  
Diarrhea - is it watery?
Doctor :  
How long is it there?
Doctor :  
How many times per day?
User :   Today it wasent that watery more like mud
Doctor :  
Okay
User :   today ive gone to the bathroom like 5 yimes
Doctor :  
Okay
Doctor :  
And since how many days?
User :   i would say about 4 to 5 days but the diarea started today
Doctor :  
Okay
User :   oh and by the way im 25
Doctor :   Okay
Doctor :  
you will require lots of water
Doctor :  
and the salts which will be in electrol powder
Doctor :  
to be taken
Doctor :  
for every time you g for bathroom
Doctor :  
if more water is lost from your body
Doctor :  
the more tired you are

Doctor :   Is it foul smelling?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor